`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 33,Number 5,     May 2013

1

Persistence of Hölder continuity for non-local integro-differential equations    Pages : 1741 - 1771

Kyudong Choi

 Abstract       References       Full Text      Related Articles

2

Formal Poincaré-Dulac renormalization for holomorphic germs    Pages : 1773 - 1807

Marco Abate and Jasmin Raissy

 Abstract       References       Full Text      Related Articles

3

Gradient blow-up in Zygmund spaces for the very weak solution of a linear elliptic equation    Pages : 1809 - 1818

Frédéric Abergel and Jean-Michel Rakotoson

 Abstract       References       Full Text      Related Articles

4

Characterizations of $\omega$-limit sets in topologically hyperbolic systems    Pages : 1819 - 1833

Andrew D. Barwell,  Chris Good,  Piotr Oprocha and Brian E. Raines

 Abstract       References       Full Text      Related Articles

5

Unbounded solutions and periodic solutions of perturbed isochronous Hamiltonian systems at resonance    Pages : 1835 - 1856

Anna Capietto,  Walter Dambrosio,  Tiantian Ma and Zaihong Wang

 Abstract       References       Full Text      Related Articles

6

Almost periodic and almost automorphic solutions of linear differential equations    Pages : 1857 - 1882

Tomás Caraballo and David Cheban

 Abstract       References       Full Text      Related Articles

7

No invariant line fields on escaping sets of the family $\lambda e^{iz}+\gamma e^{-iz}$    Pages : 1883 - 1890

Tao Chen,  Yunping Jiang and Gaofei Zhang

 Abstract       References       Full Text      Related Articles

8

Continuous limit and the moments system for the globally coupled phase oscillators    Pages : 1891 - 1903

Hayato Chiba

 Abstract       References       Full Text      Related Articles

9

Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when $n = 3$ via a linear-nonlinear decomposition    Pages : 1905 - 1926

Benjamin Dodson

 Abstract       References       Full Text      Related Articles

10

From log Sobolev to Talagrand: A quick proof    Pages : 1927 - 1935

Nicola Gigli and Michel Ledoux

 Abstract       References       Full Text      Related Articles

11

Stochastic perturbations and Ulam's method for W-shaped maps    Pages : 1937 - 1944

Paweł Góra and Abraham Boyarsky

 Abstract       References       Full Text      Related Articles

12

Actions of Baumslag-Solitar groups on surfaces    Pages : 1945 - 1964

Nancy Guelman and Isabelle Liousse

 Abstract       References       Full Text      Related Articles

13

Phase transitions in one-dimensional subshifts    Pages : 1965 - 1973

Nicolai T. A. Haydn

 Abstract       References       Full Text      Related Articles

14

Two problems related to prescribed curvature measures    Pages : 1975 - 1986

Yong Huang and Lu Xu

 Abstract       References       Full Text      Related Articles

15

Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality    Pages : 1987 - 2005

Yutian Lei and Zhongxue Lü

 Abstract       References       Full Text      Related Articles

16

The diffusive logistic model with a free boundary and seasonal succession    Pages : 2007 - 2031

Rui Peng and Xiao-Qiang Zhao

 Abstract       References       Full Text      Related Articles

17

Initial trace of positive solutions of a class of degenerate heat equation with absorption    Pages : 2033 - 2063

Tai Nguyen Phuoc and Laurent Véron

 Abstract       References       Full Text      Related Articles

18

An $H^1$ model for inextensible strings    Pages : 2065 - 2083

Stephen C. Preston and Ralph Saxton

 Abstract       References       Full Text      Related Articles

19

Cohomology of $GL(2,\mathbb{R})$-valued cocycles over hyperbolic systems    Pages : 2085 - 2104

Victoria Sadovskaya

 Abstract       References       Full Text      Related Articles

20

Variational methods for non-local operators of elliptic type    Pages : 2105 - 2137

Raffaella Servadei and Enrico Valdinoci

 Abstract       References       Full Text      Related Articles

21

Resonance problems for Kirchhoff type equations    Pages : 2139 - 2154

Jijiang Sun and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

22

Non-degeneracy and uniqueness of periodic solutions for $2n$-order differential equations    Pages : 2155 - 2168

Pedro J. Torres,  Zhibo Cheng and Jingli Ren

 Abstract       References       Full Text      Related Articles

23

Pushed traveling fronts in monostable equations with monotone delayed reaction    Pages : 2169 - 2187

Elena Trofimchuk,  Manuel Pinto and Sergei Trofimchuk

 Abstract       References       Full Text      Related Articles

24

Application of the subharmonic Melnikov method to piecewise-smooth systems    Pages : 2189 - 2209

Kazuyuki Yagasaki

 Abstract       References       Full Text      Related Articles

25

Note on the blowup criterion of smooth solution to the incompressible viscoelastic flow    Pages : 2211 - 2219

Baoquan Yuan

 Abstract       References       Full Text      Related Articles

26

Existence of multidimensional non-isothermal phase transitions in a steady van der Waals flow    Pages : 2221 - 2239

Shu-Yi Zhang

 Abstract       References       Full Text      Related Articles